# SDR CALA2013103092517

- Difficulty date: October 29, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Aircraft time: 63,696 hours, 24,226 cycles
- Engine: Iae V2527A5
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Condition: Broken
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL CAP BROKEN.  REPLACED FUEL CAP.
